Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 352, NWS Tulsa, OK

September 5, 20234 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 5, 2023, 9:05 PM CDT for 4 counties in Oklahoma. It was in force for 25 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 5, 2023, 9:05 PM CDT (02:05 UTC)
Expired
Sep 5, 2023, 9:30 PM CDT
In force
25 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Craig County, OK, Delaware County, OK, Mayes County, OK, Ottawa County, OK

The radar

The Tulsa radar (KINX), 76 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 5, 9:10 PM CDTTSTM WND DMGLangley, OKStrong thunderstorm wind damaged a restaurant, snapped large tree limbs, and blew down power lines.
Sep 5, 9:15 PM CDTTSTM WND DMGGrove, OKExtensive damage to storage building. Boat dock also damaged.
Sep 5, 9:27 PM CDTTSTM WND DMG3 Sw Grove, OKDock and boat damage at the Grand Lake Sailing Club (Diller cove).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 5, 4:58 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.1 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2023-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2269 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2023-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2269 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1568 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
336 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

465 
WUUS54 KTSA 060205
SVRTSA
OKC035-041-097-115-060230-
/O.NEW.KTSA.SV.W.0352.230906T0205Z-230906T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
905 PM CDT Tue Sep 5 2023

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southeastern Craig County in northeastern Oklahoma...
  Northwestern Delaware County in northeastern Oklahoma...
  Southern Ottawa County in northeastern Oklahoma...
  Northeastern Mayes County in northeastern Oklahoma...

* Until 930 PM CDT.

* At 905 PM CDT, severe thunderstorms were located along a line
  extending from 4 miles west of Afton to near Spavinaw State Park,
  moving northeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Miami...                          Vinita...
  Jay...                            Grove...
  Salina...                         Fairland...
  Afton...                          Langley...
  Bernice...                        Ketchum...
  Spavinaw...                       Wyandotte...
  Disney...                         Pensacola...
  Hoot Owl...                       Honey Creek State Park...
  Cherokee State Park...            Bernice State Park...
  Cleora...                         Chloeta...

This includes Interstate 44 between mile markers 283 and 307.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Damaging wind, and continuous cloud to ground lightning are 
occurring with these storms. Move indoors immediately. Lightning is 
one of nature's leading killers. Remember, if you can hear thunder, 
you are close enough to be struck by lightning.

&&

LAT...LON 3686 9488 3678 9471 3636 9476 3624 9518
      3665 9515
TIME...MOT...LOC 0205Z 243DEG 37KT 3671 9505 3637 9509 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
117 
WWUS54 KTSA 060219
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
919 PM CDT Tue Sep 5 2023

OKC035-041-097-115-060230-
/O.CON.KTSA.SV.W.0352.000000T0000Z-230906T0230Z/
Craig OK-Delaware OK-Ottawa OK-Mayes OK-
919 PM CDT Tue Sep 5 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN CRAIG...NORTHWESTERN DELAWARE...SOUTHERN OTTAWA AND
NORTHEASTERN MAYES COUNTIES...

At 919 PM CDT, severe thunderstorms were located along a line
extending from Fairland to 3 miles east of Chloeta, moving east at 45
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Miami...                          Jay...
Grove...                          Fairland...
Afton...                          Langley...
Bernice...                        Ketchum...
Spavinaw...                       Wyandotte...
Disney...                         Honey Creek State Park...
Cherokee State Park...            Bernice State Park...
Spavinaw State Park...            Cleora...
Chloeta...                        Narcissa...
Disney Little Blue State Park...  Zena...

This includes Interstate 44 between mile markers 286 and 307.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3686 9488 3678 9471 3636 9476 3634 9507
      3667 9512
TIME...MOT...LOC 0219Z 262DEG 38KT 3675 9486 3641 9490 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
325 
WWUS54 KTSA 060231
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
931 PM CDT Tue Sep 5 2023

OKC035-041-097-115-060241-
/O.EXP.KTSA.SV.W.0352.000000T0000Z-230906T0230Z/
Craig OK-Delaware OK-Ottawa OK-Mayes OK-
931 PM CDT Tue Sep 5 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAIG...
NORTHWESTERN DELAWARE...SOUTHERN OTTAWA AND NORTHEASTERN MAYES
COUNTIES HAS EXPIRED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However, gusty 
winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern Oklahoma.

LAT...LON 3686 9488 3678 9471 3636 9476 3634 9507
      3667 9512
TIME...MOT...LOC 0231Z 243DEG 37KT 3680 9474 3646 9478 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 7:54 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Sep 5, 7:54 PM CDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
754 PM CDT Tue Sep 5 2023

...New SHORT TERM...

.SHORT TERM...
(The rest of tonight)
Issued at 754 PM CDT Tue Sep 5 2023

Scattered showers and storms continue to develop in advance of
a cold front that currently stretches from extreme southeast
Kansas to just north of the Tulsa metro and back into central
OKlahoma. A few of these storms have managed to become severe
with hail to around 1.25 inches reported. The potential for
severe weather will continue for the next few hours across
northeast Oklahoma and northwest Arkansas as the front makes
slow progress. The greatest potential for severe weather will be
across far northeast Oklahoma and far northwest Arkansas where
the instability is the greatest and the deep layer shear is a
little more favorable. Damaging winds and large hail continue
to be the concern.

Have made some adjustments to the forecast for tonight based on
the latest trends in observations and short-term model guidance.

&&

.LONG TERM...
(Wednesday through Tuesday)
Issued at 219 PM CDT Tue Sep 5 2023

The front will continue to make slow progress to the south
throughout the day Wednesday, likely not pushing south of the Red
River until mid afternoon. Another hot and humid day will be in
store south of the front, with highs in the upper 90s again across
southeast Oklahoma before frontal passage. Another Heat Advisory
could be needed in this area, but will hold off for later
forecasts that have a better hold on frontal timing. More
seasonable early September weather is expected north of the front,
with highs from the mid 80s to lower 90s. Surface high pressure
will build in Wednesday night, allowing lows to dip into the
upper 50s in some places by Thursday morning.

Through the rest of the week, the frontal boundary will remain in
the vicinity of the forecast area before basically becoming
washed out by Friday. The local region will remain mainly under
the influence of northwest flow aloft along the eastern fringe of
a building upper ridge to the west southwest. A couple of
disturbances will move through the flow aloft, bringing more
chances for scattered showers and thunderstorms for parts of
eastern Oklahoma and northwest Arkansas both Wednesday night and
Thursday night. A return to southerly flow at the surface will
bring temperatures back up into the mid to upper 90s for the rest
of the work week. Another weak frontal boundary is progged to
slip into the region over the weekend, bringing additional shower
and thunderstorm chances to the region, along with more seasonably
normal temperatures. A pattern change still looks on track for
early next week, as the upper ridge breaks down and shifts further
west, allowing a strong upper trough to drop down into the middle
of the country. This would push a stronger frontal boundary
through the region on Monday. Increasing rain chances and below
normal temperatures are becoming more likely across the forecast
area by next week.

Bowlan

&&

.AVIATION...
(00Z TAFS)
Issued at 549 PM CDT Tue Sep 5 2023

The main aviation concern through the period remains impacts from
expected thunderstorms during the first 6 to 9 hours of the valid
TAF period. A few storms have developed ahead of an approaching
front across areas just north I-44 during the past hour or so,
with further development likely to occur. Expect potential for
IFR/MVFR conditions and gusty winds with any strong to severe
thunderstorms on station. MLC remains the least likely terminal to
see thunderstorms (20-30% chance) although some signs in recent
CAM guidance do indicate storms making it that far south. Will
continue to leave mention out, though, with conditions favoring a
more southward progression of storms near and east of the
Oklahoma/Arkansas border. Potential for strong wind gusts should
diminish further south however. Expect a shift to north to
northwest winds at all sites during the latter 12 to 18 hours of
the period, with speeds largely being in the 5 to 10kt range. VFR
conditions should prevail outside of thunderstorm impacts.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   67  89  64  94 /  60   0  10  10
FSM   74  95  69  97 /  30  10  10  20
MLC   71  94  66 100 /  30  10  10  10
BVO   61  88  57  93 /  20   0  10  10
FYV   67  88  58  92 /  60   0  10  10
BYV   69  87  61  90 /  60   0  10  10
MKO   69  89  64  95 /  60   0  10  10
MIO   63  86  57  91 /  60   0  10   0
F10   69  89  64  94 /  40   0  10  10
HHW   75  99  71 102 /  10  20  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...10
LONG TERM....04
AVIATION...22
Hazardous weather outlook, Sep 5, 4:32 PM CDT, 4 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
432 PM CDT Tue Sep 5 2023

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
432 PM CDT Tue Sep 5 2023

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Northeast Oklahoma into northwest Arkansas.
	ONSET...After 5 pm.

HEAVY RAIN.
	RISK...Limited.
	AREA...North of Interstate 40.
	ONSET...This evening.

DANGEROUS HEAT.
	RISK...Elevated.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Northeast Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

FIRE WEATHER DANGER.
	RISK...Limited.
	AREA...Southeast Oklahoma.
	ONSET...Ongoing.

DISCUSSION...

Scattered thunderstorms are expected to develop late this afternoon
across northeast Oklahoma and into far northwest Arkansas as a
cold front advances into the region. These thunderstorms will have
the potential to be strong to severe with damaging winds of around 70
mph and hail to the size of quarters possible. Locally heavy rains
will also be possible with these storms. This activity will spread to
the southeast as we move through the evening and into the overnight
hours.

Heat index values will remain in the 105 to 109 degree range into
the evening hours across portions of eastern Oklahoma and west-central
Arkansas.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Dangerous Heat Potential.
THURSDAY AND FRIDAY...Thunderstorm Potential...Dangerous Heat Potential.
SATURDAY THROUGH MONDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
A frontal boundary is expected to slowly push southward into
southeast Oklahoma Wednesday and remain in the region through
Friday. Along and south of this boundary, hot and humid
conditions are forecast with slightly cooler temperatures to the
north. Also, additional shower and thunderstorm chances are
possible off and on into the beginning of next week as a few
disturbances move across the Plains. Cooler conditions look to
return late weekend into early next week as another frontal
boundary pushes through the region.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Sep 5, 7:12 PM CDT, 1 hour 53 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
712 PM CDT Tue Sep 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     Hail             Lenapah                 36.86N 95.63W
09/05/2023  E0.75 inch       Nowata             OK   Public

            Report from mPING: Dime (0.75 in.).

&&
Local storm report, Sep 5, 7:17 PM CDT, 1 hour 48 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
717 PM CDT Tue Sep 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     Hail             5 SSW Mannford          36.06N 96.37W
09/05/2023  E1.00 inch       Creek              OK   Public

            Report from mPING: Quarter (1.00 in.).

&&

RJS
Local storm report, Sep 5, 7:21 PM CDT, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
721 PM CDT Tue Sep 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     Hail             5 S Mannford            36.06N 96.34W
09/05/2023  E1.25 inch       Creek              OK   Storm Chaser

&&
Local storm report, Sep 5, 7:27 PM CDT, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
727 PM CDT Tue Sep 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     Hail             7 W Sand Springs        36.15N 96.23W
09/05/2023  E0.75 inch       Tulsa              OK   Amateur Radio

            Reported at 209 W Avenue and Highway 412.

&&
Special weather statement, Sep 5, 7:37 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
737 PM CDT Tue Sep 5 2023

OKZ054-055-060-061-060100-
Tulsa OK-Osage OK-Rogers OK-Washington OK-
737 PM CDT Tue Sep 5 2023

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL ROGERS...
SOUTHEASTERN OSAGE...SOUTHERN WASHINGTON AND NORTHEASTERN TULSA
COUNTIES THROUGH 800 PM CDT...

At 737 PM CDT, Doppler radar indicated a strong thunderstorm near
Sperry, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Tulsa...                          Sand Springs...
Owasso...                         Skiatook...
Catoosa...                        Collinsville...
Verdigris...                      Sperry...
Vera...                           Turley...
Tulsa International Airport...    Gray...

This includes Interstate 44 near mile marker 218, between mile
markers 231 and 232, and between mile markers 239 and 244.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern Oklahoma.

&&

LAT...LON 3622 9564 3607 9609 3607 9612 3608 9614
      3631 9622 3655 9579
TIME...MOT...LOC 0037Z 246DEG 27KT 3628 9602

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Sep 5, 8:42 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
842 PM CDT Tue Sep 5 2023

OKZ056>058-061>063-060215-
Craig OK-Rogers OK-Delaware OK-Ottawa OK-Nowata OK-Mayes OK-
842 PM CDT Tue Sep 5 2023

...STRONG THUNDERSTORMS WILL IMPACT CRAIG...NORTHEASTERN ROGERS...
NORTHWESTERN DELAWARE...SOUTHWESTERN OTTAWA...NORTHERN MAYES AND
SOUTHEASTERN NOWATA COUNTIES THROUGH 915 PM CDT...

At 841 PM CDT, Doppler radar indicated a cluster of strong
thunderstorms along a line extending from 5 miles northwest of Vinita
to 3 miles southwest of Chelsea. Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Vinita...                         Pryor...
Pryor Creek...                    Chelsea...
Salina...                         Fairland...
Afton...                          Langley...
Adair...                          Bernice...
Ketchum...                        Foyil...
Bluejacket...                     Wyandotte...
Disney...                         Big Cabin...
Pensacola...                      New Alluwe...
Hoot Owl...                       Cherokee State Park...

This includes Interstate 44 between mile markers 258 and 304.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northeastern Oklahoma.

&&

LAT...LON 3681 9471 3619 9524 3649 9567 3683 9549
TIME...MOT...LOC 0141Z 266DEG 28KT 3671 9519 3651 9548

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 7:12 PM CDTSevere Thunderstorm WarningTSACraig, Nowata48 min
Sep 5, 7:14 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Tulsa31 min
Sep 5, 7:25 PM CDTSevere Thunderstorm WarningTSACraig, Nowata35 min
Sep 5, 7:37 PM CDTSpecial Weather StatementTSATulsa23 min
Sep 5, 7:51 PM CDTSevere Thunderstorm WarningTSARogers, Washington39 min
Sep 5, 7:56 PM CDTSevere Thunderstorm WarningTSACraig, Nowata49 min
Sep 5, 8:01 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa17 min
Sep 5, 8:42 PM CDTSpecial Weather StatementTSACraig, Mayes33 min
Sep 5, 8:58 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa32 min
Sep 5, 9:15 PM CDTSpecial Weather StatementTSANowata, Washington30 min
Sep 5, 9:17 PM CDTSpecial Weather StatementTSACraig28 min
Sep 5, 9:29 PM CDTSpecial Weather StatementTSADelaware31 min
Sep 5, 9:42 PM CDTSpecial Weather StatementTSACraig33 min
Sep 5, 10:04 PM CDTSpecial Weather StatementTSADelaware26 min
Sep 5, 10:27 PM CDTSpecial Weather StatementTSADelaware48 min
Sep 6, 3:14 AM CDTHeat AdvisoryTSAChoctaw, Pushmataha16 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.